| Model Number |
MEDIUM-HD-G1 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.During review of the device manufacturing records for this device it was found that there were no anomalies that occurred during the manufacturing or processing of the device that would have been expected to cause or contribute to the reported event.The assignable root cause was determined to be due to normal wear.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the attachment device had damaged bearings and the color ring was defective.It was further determined that the device failed pretest for vibration and visual assessment.It was noted in the service order that the device was not working properly.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.